# SDR R61A20100248

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000206
- Aircraft time: 4,047 hours, 3,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Condition: Defective
- Location: Ram Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOW VIBE IN FUSELAGE WHILE IN FLIGHT ALONG WITH SLIGHT FLUCTUATION IN CABIN ALTITUDE, DIVERTED TO IND AND LANDED WITHOUT INCIDENT, NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED RT RAM AIR DUCT BELLOW, RT RAM AIR INLET BELLOW, NR 2 PACK OUTLET DUCT ROD ASSEMBLY, NR 2 PACK OUTLET BELLOWS, AND NR 2 PACK OUTLET DUCT PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
